MathSciNet Relay Station
MathSciNet bibliographic data
MR858601 11D25
Sun, Qi; Wan, Da Qing; Ma, De Gang On the Diophantine equation $\sum^n_{i=1}x_i/d_i\equiv0$ (${\rm mod}\,1$) and its applications. A Chinese summary appears in Chinese Ann. Math. Ser. A 7 (1986), no. 2, 240. Chinese Ann. Math. Ser. B 7 (1986), no. 2, 232–236.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement